# SDR ASAA12511531

- Difficulty date: May 9, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 15,795 hours, 4,932 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Warning Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE ANNUNCIATED ON TAXI OUT.  ACFT GROUNDED.  ACCOMLISHED QRH PROCEDURE.  FMC DISAGREE LIGHT EXTINGUISHED.
